# SDR 0000859852

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Dirty
- Location: Anti Ice System
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MKE, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ASSOCIATED ROLL TO THE LEFT ON SLAT EXTENSION.  FLIGHT CREW DECLARED AN EMERGENCY AND LANDED USING FLAPS ONLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED ANTI-ICE TELESCOPE DUCTS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
